Parma Heights, OH
A 22-year-old female asked:
Take zantac 75mg 1x for gerd because cannot tolerate ppi. doctor said increase to 2. dizzy and fast heartrate 1 hour after 2nd dose. will body adjust?
1 doctor answer • 1 doctor weighed in
Specializes in Internal Medicine and Pediatrics
Any other meds: Are you on any other meds becuase it is possible a drug interaction.Dizziness does occur at times with Zantac along with headache and that tends to get better in most over time.Effects on heart can occur but usually slow heartrate are not that common but some may have a paradoxical reaction.I would advise before continuing since I am Not privy to your particular case to speak to the pescribing doc
218 viewsAnswered >2 years ago
Last updated Feb 10, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.